# SDR HEEA065993

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6420 · Tail Rotor Head
- Part: Crosshead
- Part number: 407012109101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SPOTS ON CROSSHEAD FROM P/C LINKS.
